Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

On treatment for cystic acne, only getting worse. Dr advises Iret, tronin, saslic facewash. Right medicines ?

I have cystic acne n undergoin treatment for more than 2 months but conditions jst getting worse i hav acne all ovr my face in form of pus ..dctr has prescribed me iret capsules n tronin cream .015,saslic ds facewash, faceclin gel,zincolak capsules,minoz od..are they right medicines Bcoz i dnt see any positive result..pls hlp..feelin low all d AAAAA...
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Endodontics 's  Response
hello Chhaya welcome to HCM forum,
thank you for posting your query, whatever information you have provided here is not complete, as you have not mentioned the doses nor the duration of your treatment.
i would like to inform you that iret capsules are the best for treating acne , your doctor has prescribed you all the medicines which are required for treating acne, i hope you had your hormonal tests done before starting with the treatment.
i would recommend you to apply aclind BP gel, in morning all over your face, and
faceclin A gel at night only.
avoid sun exposure, or use sunscreen before moving out in sun.
do not worry, continue taking the medicines as prescribed by your concerned doctor, but do not overdose as all these medicines have serious side effects,
i hope i answered you question,
i wish you good health.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor